Differential and Integral Equations

Uniqueness for viscosity solutions of quasilinear elliptic equations in ${\bf R}^N$ without conditions at infinity

G. Díaz and R. Letelier

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 999-1016.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870937

Mathematical Reviews number (MathSciNet)
MR1171975

Zentralblatt MATH identifier
0761.35020

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35D05

Citation

Díaz, G.; Letelier, R. Uniqueness for viscosity solutions of quasilinear elliptic equations in ${\bf R}^N$ without conditions at infinity. Differential Integral Equations 5 (1992), no. 5, 999--1016. https://projecteuclid.org/euclid.die/1370870937


Export citation